MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number LEAD1058-70B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an infection at the lead incision site.An hcp assessment regarding the cause of the reported event was not available.The patient was hospitalized and treated with oral and iv antibiotics, as well as a wound washout.The leads were explanted.There have been no reports of further complications regarding this event.
 
Additional Manufacturer Narrative
The manufacturing and sterilization records were reviewed, and no relevant non-conformities were found.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Additional Manufacturer Narrative
Updated b5.The manufacturing and sterilization records were reviewed, and no relevant nonconformities were found.
 
Event or Problem Description
Additional information indicated that the physician does not believe the reported infection was device related.He believes that there was an external infection through the surgical wound.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
zulfiqar ali
1800 bridge parkway
redwood city, CA 94065
6505317627
MDR Report Key20412877
Report Number3008514029-2024-00938
Device Sequence Number8222072
Product Code LGW
UDI-Device Identifier00813426020046
UDI-Public00813426020046
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLEAD1058-70B
Device Lot Number94563542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEAD1058-70B LOT NO 94563542.
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexMale